# SDR 01FDEA00167

- Difficulty date: February 26, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 60,668 hours, 41,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, AFT AIRSTAIR RT TORQUE BOX WEB LIGHTENING HOLE FOUND CRACKED AT BS 1223.  *S/D*  STOP DRILL CRACK PER BAC 727 SRM 51-40-2.  FAB AND INSTALL PER IAW BAC 727 SRM 51-40-2.
